MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) patient result obtained on 1 (one) patient sample on a dimension® exl¿ 200 integrated chemistry system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data files.Quality control (qc) recovered within the customer's acceptable ranges.No reagent or instrument issues were identified.The cause of the event is unknown.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.
 
Event or Problem Description
The customer reported one (1) erroneously depressed sodium (na) patient sample result with a quiklyte integrated multisensor (imt) on a dimension® exl¿ 200 integrated chemistry system.The erroneously depressed sodium (na) result was reported to the physician(s) and questioned.The same sample was reprocessed on an alternate dimension® exl¿ 200 integrated chemistry system.A higher result was obtained, considered correct, and reported as an amended result to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.

Brand Name
DIMENSION EXL 200 QUIKLYTE® INTEGRATED MULTISENSOR
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20324565
Report Number2517506-2024-00238
Device Sequence Number20834425
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)4DD810(17)241012
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number4DD810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date09/27/2024
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale